# SDR EE4Y2012060100222

- Difficulty date: May 15, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 21,729 hours, 10,392 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, MLG RETRACTION ANCHOR ACTUATOR FITTING WITH CORROSION.  DAMAGE PART WAS REPAIRED IAW AIRBUS REPAIR INSTRUCTIONS 70562772/011, DTD MAY 23, 2012 AND TD J1-S2 19995 2012 ISSUE A.
